Second-order strongly elliptic operators on Lie groups with Hölder continuous coefficients

A.F.M. Elst, ter, D.W. Robinson

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)

Abstract

No displayable abstract.
Original languageEnglish
Pages (from-to)297-363
Number of pages67
JournalJournal of the Australian Mathematical Society, Series A
Volume63
Issue number3
DOIs
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'Second-order strongly elliptic operators on Lie groups with Hölder continuous coefficients'. Together they form a unique fingerprint.

Cite this